# SDR IPXA2172636

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327052800000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED FWD LOWER PIT RT INBD SIDE.  FABRICATED NEW FLOORBOARD IAW EO A300-5330-16407-E.
